# SDR UALA2012101805962

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 61,754 hours, 23,213 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR WOULD NOT RETRACT.  FOUND TARGET LEVERS ITEM 100 & 120 REF IPC 32-21-11-14, EXTREMELY WORN AND SUPPORT ITEM 70 HAD A LOOSE ATTACHMENT BOLT REF IPC.  SECURED BOLT ON SUPPORT AND REPLACED 2EA TARGET LEVERS FOR SYS 1 & 2.  ALSO REPLACED SENSOR 24GA AS A PRECAUTION, BITE OKAY.
